Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stage 5 renal patient, catheter removal done, have strong urge to urinate. When will I feel normal?

The sensation to pee is strong, but can't--saw a urologists today and she says ttha my bladder is empty. She had a cathether placed and removed because there was no need to keep it in--when does the sensation ends? I am also stage 5 renal patient
expecting to stop, so no surprises, but the sensation/urge--how long til I feel normal?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
as you are stage 5 CKD patient, the urine output is going to be low and will cease as the disease progresses.
The sensation of urge to pass urine when you have no urine in the bladder could be due to bladder spasms.
the bladder spasms could be due to cystitis or due to neurological problem with the bladder.
First to rule out bladder infection (cystitis) by doing urine routine test and treat with antibiotics.
If no infection contact your Doc , to prescribe some anti spasmodics for bladder spasms.
Take care
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor